Combinatorics of Triangulated Polyhedra
Journal for geometry and graphics, Tome 22 (2018) no. 1, pp. 41-47
Cet article a éte moissonné depuis la source Heldermann Verlag
We give an algorithm for computing the different combinatorics of a triangulated polyhedron with a fixed number of vertices.
Classification :
52B05, 52C45, 52-04
Mots-clés : Polyhedron, combinatorics, triangulation
Mots-clés : Polyhedron, combinatorics, triangulation
@article{JGG_2018_22_1_JGG_2018_22_1_a4,
author = {P. Honvault },
title = {Combinatorics of {Triangulated} {Polyhedra}},
journal = {Journal for geometry and graphics},
pages = {41--47},
year = {2018},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JGG_2018_22_1_JGG_2018_22_1_a4/}
}
P. Honvault . Combinatorics of Triangulated Polyhedra. Journal for geometry and graphics, Tome 22 (2018) no. 1, pp. 41-47. http://geodesic.mathdoc.fr/item/JGG_2018_22_1_JGG_2018_22_1_a4/